Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sets of ``positive'' functions in $ H$-systems


Author: Tom Pitcher
Journal: Trans. Amer. Math. Soc. 77 (1954), 481-489
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0066565-3
MathSciNet review: 0066565
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, The $ {L_2}$ system of a unimodular group. I, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 27-48. MR 0028322 (10:429d)
  • [2] P. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [3] R. Palln de la Barriere, Algebras unitaries et espaces de Ambrose, C. R. Acad. Sci. Paris vol. 233 (1951) pp. 997-999. MR 0044752 (13:473a)
  • [4] B. Nagy, On the set of positive functions in $ {L_2}$, Ann. of Math. vol. 39 (1938) pp. 1-13.
  • [5] J. von Neumann, Functional operators. Vol. I. Measures and integrals, Princeton, 1950.
  • [6] I. Segal, The two-sided regular representation of a unimodular locally compact group, Ann. of Math. vol. 51 (1950) pp. 293-298. MR 0036764 (12:157e)
  • [7] R. Godement, Memoir sur la theorie des caracteres dan les groupes localement compacts unimodulaires, J. Math. Pures Appl. vol. 30 (1951) pp. 1-110. MR 0041857 (13:12a)
  • [8] Y. Kawada, On the group ring of a topological group, Mathematica Japonicae vol. 1 (1948) pp. 1-5. MR 0025472 (10:11b)
  • [9] J. Wendel, On isometric isomorphism of group algebras, Pacific Journal of Mathematics vol. 1 (1951) pp. 305-311. MR 0049910 (14:246b)
  • [10] I. Segal, Irreducible representations of operator algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 73-88. MR 0020217 (8:520b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0066565-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society